# SDR SWIA972401

- Difficulty date: February 23, 2001
- Submitted: March 1, 2001
- Operation: Air carrier
- Aircraft: N586SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120354
- Aircraft time: 3,694 hours, 5,205 cycles
- Engine: Pwa PW118B
- System (JASC): 2216 · Autopilot Trim Servo
- Part: Servo
- Condition: Obstructed
- Location: Autopilot
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

TRIM (ELECTRIC) LATCHES ON THE DESCENT WHEN AUTOPILOT IS ENGAGED.  INSPECTED TRIM CABLES AND MECHANISMS.  FOUND LINT IN ACTUATOR CHAIN NEAR SERVO FOR AUTO PILOT.  REMOVED LINT, OPS CHECKS GOOD IAW MM 27-00-00.
